# SDR KCSA091128

- Difficulty date: November 21, 2009
- Submitted: November 21, 2009
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 92,519 hours, 17,991 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE STA 2598 SKIN IS CORRODED AT JACK POINT AREA RBL 31.
